# SDR 99ZZZX3314

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2742 · Stabilizer Actuator
- Part: Spring
- Part number: 69778551
- Condition: Failed
- Location: Horizontal Stab
- Part time: 18,738 hours
- Component: 65C347514
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRINGS, PN 69-77855-1, ARE BROKEN IN THE AUXILIARY BRAKE SYSTEM.  IMPROPER HEAT TREATING OR INCORRECT ALLOYS IN THE SPRINGS.  SUBMITTER SUGGESTED SPRINGS, N 69-77855-1, SHOULD BE REPALCED IWTH PN 69-77855-2 SPRINGS PER BOEING TELEX AEO-AUB-94-0195RR.
